Alert archive / Kansas / Snow Advisories in 2007
Snow Advisory 2, NWS Wichita, KS
NWS Wichita, KS issued this snow advisory at Jan 19, 2007, 9:12 PM CST for 26 counties in Kansas. It took effect at Jan 20, 2007, 6:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2007, 9:12 PM CST (03:12 UTC)
- In effect from
- Jan 20, 2007, 6:00 AM CST
- Expired
- Jan 20, 2007, 3:53 PM CST
- In force
- 10 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1722 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KICT 200312 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 912 PM CST FRI JAN 19 2007 ...ACCUMULATING SNOWFALL EXPECTED ACROSS THE AREA ON SATURDAY... .A STRONG STORM SYSTEM WILL TRACK OUT OF THE DESERT SOUTHWEST AND INTO THE PLAINS ON SATURDAY. THIS STORM SYSTEM WILL SPREAD SNOW ACROSS ALL OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS FOR SATURDAY AND SATURDAY NIGHT. KSZ051>053-067>072-082-083-091>096-098>100-201115- /O.UPG.KICT.WS.A.0002.070120T1200Z-070121T1200Z/ /O.NEW.KICT.SN.Y.0002.070120T1200Z-070121T1200Z/ MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN- KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO- CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...MCPHERSON...MARION...COTTONWOOD FALLS... HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...EUREKA... YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...HARPER... WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA... CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 912 PM CST FRI JAN 19 2007 ...SNOW ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOWFALL WILL BEGIN IN THE LATE MORNING ON SATURDAY AND POSSIBLY BECOME HEAVY AT TIMES BY THE AFTERNOON HOURS. SNOW AMOUNTS IN THE 4 TO 6 INCH RANGE ARE POSSIBLE BY SUNDAY MORNING. THERE COULD BE SOME LOCALLY HIGHER AMOUNTS SOUTH AND EAST OF WICHITA...ESPECIALLY NEAR THE KANSAS/OKLAHOMA BORDER. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KSZ032-033-047>050-201115- /O.UPG.KICT.WS.A.0002.070120T1200Z-070121T1200Z/ /O.NEW.KICT.SN.Y.0002.070120T1200Z-070121T1200Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS 912 PM CST FRI JAN 19 2007 ...SNOW ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM CST SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOWFALL WILL BEGIN BY NOON ON SATURDAY AND POSSIBLY BECOME HEAVY AT TIMES BY THE AFTERNOON HOURS. SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE ARE POSSIBLE BY SUNDAY MORNING WITH THE HIGHER AMOUNTS NEAR HUTCHINSON AND NEWTON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ KETCHAM
3 follow-up statements
000 WWUS43 KICT 201017 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 417 AM CST SAT JAN 20 2007 ...ACCUMULATING SNOWFALL EXPECTED ACROSS THE AREA TODAY AND TONIGHT... KSZ032-033-047>053-067>072-082-083-091>096-098>100-202030- /O.CON.KICT.SN.Y.0002.070120T1200Z-070121T1200Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 417 AM CST SAT JAN 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. SNOWFALL WILL BEGIN THIS MORNING OVER SOUTH CENTRAL KANSAS AND OVERSPREAD THE ENTIRE AREA THIS AFTERNOON AND TONIGHT. BETWEEN 3 AND 6 INCHES OF SNOWFALL WILL BE LIKELY AREA WIDE BY SUNDAY MORNING. THE UPPER END OF THIS RANGE WILL LIKELY OCCUR FOR AREAS ALONG AND NORTHWEST OF A SALINA TO HUTCHINSON LINE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ LAWSON
000 WWUS43 KICT 201724 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1124 AM CST SAT JAN 20 2007 KSZ032-033-047>053-067>069-082-083-091-092-210130- /O.UPG.KICT.SN.Y.0002.000000T0000Z-070121T1200Z/ /O.NEW.KICT.HS.W.0001.070120T1724Z-070121T1200Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON 1124 AM CST SAT JAN 20 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. MODERATE TO OCCASIONALLY HEAVY SNOW WILL CONTINUE THROUGH TONIGHT. TOTAL SNOWFALL IS EXPECTED TO RANGE FROM 5 TO 8 INCHES. AT THIS TIME THE SWATH OF HEAVIEST SNOW IS EXPECTED SOUTHEAST OF A LINE FROM LINCOLN TO GREAT BEND...AND NORTHWEST OF LINE FROM MARION TO KINGMAN...WHERE ISOLATED LOCATIONS COULD RECEIVE 8 INCHES. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ KSZ070>072-093>096-098>100-210130- /O.CON.KICT.SN.Y.0002.000000T0000Z-070121T1200Z/ GREENWOOD-WOODSON-ALLEN-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA- MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA... WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA...CHANUTE...ERIE... SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 1124 AM CST SAT JAN 20 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. BETWEEN 3 AND 6 INCHES OF SNOWFALL IS LIKELY ACROSS THE AREA BY SUNDAY MORNING. THE HEAVIER SNOWFALL IS EXPECTED NORTHWEST OF LINE FROM IOLA TO COFFEYVILLE. THE BULK OF THE SNOW IS EXPECTED TO OCCUR BEFORE MIDNIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ HOWERTON
000 WWUS43 KICT 202153 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 353 PM CST SAT JAN 20 2007 KSZ070>072-093>096-098>100-210600- /O.CAN.KICT.SN.Y.0002.000000T0000Z-070121T1200Z/ /O.NEW.KICT.WW.Y.0004.070120T2153Z-070121T1200Z/ GREENWOOD-WOODSON-ALLEN-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA- MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA... WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA...CHANUTE...ERIE... SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS 353 PM CST SAT JAN 20 2007 ...SNOW ADVISORY IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. BETWEEN 3 AND 6 INCHES OF SNOWFALL IS LIKELY ACROSS THE AREA BY SUNDAY MORNING. PRECIPITATION TYPE WILL LIKELY CHANGE NUMEROUS TIMES BEFORE COMING TO AN END...WITH SNOW...SLEET...RAIN AND FREEZING RAIN POSSIBLE AT TIMES. THE HIGHEST SNOW AMOUNTS ARE EXPECTED NORTHWEST OF A LINE FROM EUREKA TO WINFIELD...WITH THE WINTERY MIX LIMITING ACCUMULATIONS ESPECIALLY NEAR THE OKLAHOMA BORDER. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF WINTER WEATHER WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES. USE CAUTION WHILE DRIVING. $$ KSZ032-033-047>053-067>069-082-083-091-092-210600- /O.CON.KICT.HS.W.0001.000000T0000Z-070121T1200Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-KINGMAN-SEDGWICK-HARPER-SUMNER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON 353 PM CST SAT JAN 20 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. MODERATE TO OCCASIONALLY HEAVY SNOW WILL CONTINUE THROUGH TONIGHT. TOTAL SNOWFALL IS EXPECTED TO RANGE FROM 5 TO 8 INCHES. AT THIS TIME THE SWATH OF HEAVIEST SNOW IS EXPECTED SOUTHEAST OF A LINE FROM LINCOLN TO GREAT BEND...AND NORTHWEST OF LINE FROM MARION TO KINGMAN...WHERE ISOLATED LOCATIONS COULD RECEIVE 8 INCHES. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ SCHRECK
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this snow advisory went out at Jan 19, 8:55 PM CST, 17 minutes earlier.
Area forecast discussion, Jan 19, 8:55 PM CST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 855 PM CST FRI JAN 19 2007 .UPDATE... LATEST MODEL RUNS CONTINUE TO POINT TO A SNOW EVENT ACROSS MUCH OF KS ON SAT. ISENTROPIC LIFT ON THE 295-300K LAYER INCREASES AFTER 12Z ON SAT WITH SOUTH CENTRAL AND SOUTHEAST KS SEEING THIS LIFT CONTINUING INTO THE AFTERNOON AND EVENING HOURS. LATEST FORECAST SOUNDINGS ALSO COMING IN A LITTLE COOLER WHICH WOULD SUGGEST LESS MELTING OF THE INITIAL SNOWFALL. HEAVIEST SNOWFALL WILL PROBABLY BE DURING THE 18-00Z/SUN TIME FRAME AS WIDESPREAD ASSENT MOVES ACROSS THE AREA. WITH ALL THIS SAID...CONFIDENCE CONTINUES TO GROW THAT MOST AREAS WILL SEE A SWATH OF 3 TO 6 INCH SNOW AMOUNTS ACROSS THE AREA ON SAT. NOT ALOT OF FRONTOGENETIC BANDING OR INSTABILITY NOTED IN THE PRIME SNOW GROWTH LAYER FOR HEAVIER AMOUNTS...BUT DURATION OF SNOWFALL COULD LEAD TO SOME ISOLATED HIGHER AMOUNTS APPROACHING 6 INCHES. BUT MOST OF THE HEAVIER AMOUNTS WILL PROBABLY BE IN THE MESOSCALE FEATURES SO WILL NOT TRY TO PIN DOWN ANY ONE AREA FOR A POSSIBLE WARNING. SO WILL GO AHEAD WITH A SNOW ADVISORY FOR MOST AREAS...WITH CEN KS ON THE LOWER END OF THE 3 TO 6 AS LIFT DOES NOT LAST AS LONG IN THIS AREA...WITH AREAS GENERALLY EAST OF THE TURNPIKE SEEING THE HEAVIEST AMOUNTS. KETCHAM && .PREV DISCUSSION... /ISSUED 259 PM CST FRI JAN 19 2007/ DISCUSSION... MAIN FORECAST CONCERNS ARE SNOWFALL DURATION AND AMOUNTS FOR SATURDAY INTO SUNDAY. TONIGHT: THE UPPER LOW IS CLEARLY VISIBLE ON WATER VAPOR IMAGERY OVER SOUTHERN CALIFORNIA...IN NEARLY THE SAME LOCATION IT HAS BEEN FOR A COUPLE DAYS NOW. VISIBLE SATELLITE AND SURFACE OBSERVATIONS SHOW A VEIL OF CIRRUS OVER MUCH OF KANSAS THIS AFTERNOON...AND SOUTHWEST WINDS HELPING TO WARM TEMPERATURES INTO THE MIDDLE 30S THROUGHOUT MOST OF EASTERN KANSAS. CLOUD COVER WILL BE ON THE INCREASE TONIGHT AS THE WINTER STORM APPROACHES FROM THE SOUTHWEST...AND CEILINGS WILL LOWER AS THE MIDDLE AND LOWER LEVELS OF THE ATMOSPHERE SATURATE. SATURDAY-SUNDAY: PRECIPITATION WILL BE SNOW FROM THE START...AND WILL MOVE IN FROM THE SOUTHWEST ON SATURDAY MORNING. THERE ARE A NUMBER OF PROS AND CONS WITH THIS SYSTEM...LEADING US TO DECIDE THAT IT WILL BE IN EVERYONES BEST INTEREST TO KEEP THE WINTER STORM WATCH GOING AS IS FOR NOW. AS THE PREVIOUS FORECASTER STATED...CONFIDENCE IS HIGH THAT THE ENTIRE FORECAST AREA WILL RECEIVE ACCUMULATING SNOW WITH THIS STORM. THE HIGHEST CONFIDENCE IN ACCUMULATIONS LIES AROUND 3 TO 6 INCHES...AND CONFIDENCE DECREASES TO EITHER SIDE OF THOSE TOTALS. THE LACK OF INSTABILITY INDICATES THAT WE WILL NOT SEE BANDING WITH THIS SYSTEM...BUT RATHER A BROADER AREA OF SIMILAR SNOWFALL TOTALS. THE TWO QUESTIONS THAT REMAIN ARE HOW LONG IN DURATION WILL THE SNOW FALL (12 HOURS OF LIGHT TO MODERATE SNOW COULD BE ENOUGH FOR WARNING CRITERIA) AND WILL WE LOSE OUR CLOUD ICE AS THE UPPER LEVELS DRY ON SATURDAY NIGHT AND SUNDAY (LEADING TO PRECIPITATION ENDING AS FREEZING DRIZZLE OR A MIX). THE SNOW LOOKS HEAVIEST/MOST STEADY BETWEEN 00Z AND 06Z SUNDAY...AND IT IS AFTER THAT THAT WE BEGIN TO LOSE THE BROAD SCALE FORCING AND UPPER LEVEL SATURATION TO KEEP ICE IN THE CLOUDS. THE 19/12Z GFS KEEPS THE SATURATION LONG ENOUGH TO CONTINUE THE PRECIPITATION AS SNOW...WHILE THE 19/12Z NAM/WRF IS FAIRLY DRY ABOVE -8 OR -10 DEGREES CELSIUS. GFS HAS BEEN THE MODEL OF CHOICE FOR DAYS NOW...BUT IF WE DO LOSE OUR CLOUD ICE THE SNOWFALL TOTALS WILL OBVIOUSLY BE LOWER. IT DOES LOOK LIKE THE HIGHEST TOTALS WOULD BE WITHIN THE SOUTH CENTRAL AND SOUTHEAST KANSAS REGIONS...WITH SLIGHTLY LESS AMOUNTS OVER CENTRAL KANSAS. THE BROAD LIFT WILL BE EXITING TO THE NORTHEAST ON SUNDAY MORNING...AND PRECIPITATION SHOULD COME TO AN END BY SUNDAY AFTERNOON ACROSS THE ENTIRE FORECAST AREA. AGAIN...WITH THE POTENTIAL FOR LIMITED CLOUD ICE...PRECIPITATION COULD END AS A LITTLE BIT OF FREEZING DRIZZLE. BOTH THE NAM AND GFS COBB SNOWFALL AMOUNTS SHOW SIMILAR TOTALS AGAIN...GENERALLY BETWEEN 3 AND 6 INCHES. MONDAY-FRIDAY: AT THIS TIME THIS PERIOD LOOKS QUIET AS HIGH PRESSURE RETURNS TO THE CENTRAL AND SOUTHERN PLAINS. TEMPERATURES MAY NEED TO BE LOWERED A BIT DUE TO HAVING SOME BETTER SNOW COVER...HOWEVER OTHER FACETS OF THE FORECAST LOOK TO BE ON TRACK SO NO SIGNIFICANT CHANGES MADE. SCHRECK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 24 33 25 32 / 20 100 100 30 HUTCHINSON 22 33 24 32 / 10 100 100 30 NEWTON 22 33 24 32 / 10 90 100 30 ELDORADO 23 34 25 31 / 10 90 100 30 WINFIELD-KWLD 25 33 26 32 / 20 100 100 20 RUSSELL 19 33 21 32 / 10 100 100 20 GREAT BEND 19 32 21 32 / 10 100 100 20 SALINA 20 34 22 32 / 10 90 100 30 MCPHERSON 21 33 23 32 / 10 90 100 30 COFFEYVILLE 25 33 28 31 / 10 90 100 20 CHANUTE 23 34 26 31 / 10 90 100 30 IOLA 22 34 25 31 / 10 90 100 30 PARSONS-KPPF 24 34 27 31 / 10 90 100 30 && .ICT WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM 6 AM SATURDAY TO 6 AM CST SUNDAY FOR KSZ032- 033-047>053-067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Jan 19, 8:56 PM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 856 PM CST FRI JAN 19 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-210400- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 856 PM CST FRI JAN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SNOW MAY BEGIN JUST BEFORE SUNRISE EARLY SATURDAY MORNING...GENERALLY SOUTHWEST OF A LINE EXTENDING FROM KINGMAN TO WELLINGTON. SNOW AMOUNTS BY DAYBREAK WILL REMAIN UNDER ONE HALF INCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WINTER STORM WILL SPREAD SNOW ACROSS THE ENTIRE AREA SATURDAY AND SATURDAY NIGHT...WITH LIGHTER SNOW AND POSSIBLY SOME FREEZING DRIZZLE LINGERING INTO SUNDAY. CONSEQUENTLY...A SNOW ADVISORY IS NOW IN EFFECT FROM 6 AM SATURDAY UNTIL 6 AM SUNDAY FOR ALL OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST SNOW ADVISORY PRODUCT FOR ADDITIONAL DETAILS. WIND CHILL VALUES MAY APPROACH 5 DEGREES BELOW ZERO EARLY TUESDAY MORNING OVER CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SNOWFALL REPORTS ARE ALWAYS GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SE
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 11:24 AM CST | Heavy Snow Warning | ICT | Barton, Butler, Chase, Ellsworth, Greenwood, Harper and 12 more | 18 hr |
| Jan 20, 3:53 PM CST | Winter Weather Advisory | ICT | Allen, Chautauqua, Cowley, Elk, Greenwood, Labette and 4 more | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.